# SDR 2005FA0001584

- Difficulty date: November 21, 2005
- Submitted: December 16, 2005
- Operation: General aviation
- Aircraft: N112CM
- Make and model: Raythn 390
- Aircraft serial: RB123
- Engine: Wilint FJ442A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Hose
- Part number: A91941
- Condition: Chafed
- Location: Lt Eng Fuel
- Part time: 198 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING INITIAL 200 HOUR INSPECTION FOUND LT ENGINE MOTIVE FLOW FUEL LINE HOSE ASSY CHAFED BY ADJACENT COWL LATCH.  REPLACED HOSE ASSY.  AND REROUTED, SECURED AS REQUIRED FOR CLEARANCE.  AIRCRAFT ABOVE SN RANGE OF AD AND MSB.  (K)
